# SDR AALA202003309011

- Difficulty date: March 16, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 57,284 hours, 27,754 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Arm
- Part number: D5537131320200
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: #3 VERTICAL STABILIZER LOWER ATTACHMENT HINGE ARM FOR RUDDER HINGE FITTING HAS SEVERAL OUT OF ROUND HOLES. REPLACED HINGE ARM PER AMM 55-36-42 AND EA 304554.
